Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Effects of irregular periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
User :   hi
Doctor :   Hi
Doctor :   How can I help you?
User :   sir my question is irregular periods meanns what
Doctor :   Ok
User :   if irregular periods are there then women will not ovualate
Doctor :   Can you mention your age, height, weight?
User :   23, 5.6, 64
Doctor :   Ok
Doctor :   Since when is this happening?
User :   right from the begg
Doctor :   Did you recently gain weight?
User :   if irregular periods are there then women will not ovualate
Doctor :   I suggest that you get your Thyroid Profile done and also get your Hemoglobin percentage.
Doctor :   Not necessarily always.
User :   no my question is do women get ovulate if she has irregular periods
Doctor :   It depends on the cause of irregularity
Doctor :   If she has PCOD, then she wont unless with treatment
Doctor :   If she has a Thyroid problem, then ovulation may occur but it will be reduced and it has to be treated.
Doctor :   Once the cause is determined
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor